Sepia aggravationTook 6 doses of 6c sepia as prescribed by a professional
since Wednesday when had no further doses but left me with bad headache since and a really hard bloated stomach
How long will this last and what can I do to antidote it
Ideal56 on 2021-11-13
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.